# SDR 2008UALA05664

- Difficulty date: September 9, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y254 HAS CORROSION BETWEEN FR65 AND FR66 (MARKED).  REPLACED BEAM 160.  REPLACED FLOORBEAM 160.
